# SDR DXTA2024030511070

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60102
- Aircraft time: 199 hours, 84 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429854
- Part serial: 777A
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BRAKE FAULT CYAN CAS: CYAN BRAKE FAULT MESSAGE ILLUMINATED IN CRUISE.  . L FADEC FAIL AMBER CAS: IN CRUISE FLIGHT AT 43,000 LEFT FADEC FAIL ILLUMINATED.  . R FADEC FAIL AMBER CAS: IN CRUISE FLIGHT AT 43,000 RIGHT FADEC FAIL ILLUMINATED.  BRAKE FAULT CYAN CAS. REMOVED BCU PIN 42-985? SIN 3030A AND INSTALLED A REPAIRED BCU PIN 42-985? SIN 777A. ON WORK ORDER 4709176 DATED 22/FEB/2024. ALL WORK PERFORMED IAW AMM 32-43-01 AND 32-43-00.
